This article reports an 8-year-old boy with both acute lymphoblastic leukemia and Gilles de la Tourette syndrome. Initially, for his leukemia, he was treated with chemotherapy, which resulted in severe nausea and vomiting for which he was given ondansetron. This not only relieved the target symptoms, but also those of his Gilles de la Tourette syndrome. Following a reduction of the ondansetron dosage, his Gilles de la Tourette syndrome symptoms reemerged.

The successful use of ondansetron in a boy with both leukemia and Tourette syndrome

RIZZO, Renata;
2008

Abstract

This article reports an 8-year-old boy with both acute lymphoblastic leukemia and Gilles de la Tourette syndrome. Initially, for his leukemia, he was treated with chemotherapy, which resulted in severe nausea and vomiting for which he was given ondansetron. This not only relieved the target symptoms, but also those of his Gilles de la Tourette syndrome. Following a reduction of the ondansetron dosage, his Gilles de la Tourette syndrome symptoms reemerged.
Tourette syndrome; ondansetron
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11769/27069
Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact